MAUDE Adverse Event Report: STRYKER TRAUMA KIEL ADVANCED LOCKING SCREW IMN SCREWS 5X50MM; SCREW, FIXATION, BONE

STRYKER TRAUMA KIEL ADVANCED LOCKING SCREW IMN SCREWS 5X50MM; SCREW, FIXATION, BONE
Model Number 2361-5050S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device remains implanted in patient.
 
Event or Problem Description
As reported: "the initial operation for tibial trunk surgery was performed on (b)(6) 2020.Since t2 alpha advanced locking screw was coming off (since unknown date).The patient was causing the infection, and there may be some causal relationship.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed, since provided x-ray image shows the dislocated screw which was confirmed by a hcp as well.A device inspection was impossible due to missing implant [still implanted] and a review of the dhr revealed no discrepancies, in particular for the sterilization steps performed.According to further details received ¿surgeon not willing to disclose any information¿ evaluation was limited to information provided within product inquiry, only.Finally, according to further information received after the completion of the primary investigation, the type of microorganism is unknown and thus a complementary medical statement is impossible.Based on investigation it could not be excluded that the reported event is related to the infection and thus, it has to be classified as patient-patient factors issue.In case the item and / or substantive information will become available in future that suggests otherwise; the file will be reviewed.

Brand Name
ADVANCED LOCKING SCREW IMN SCREWS 5X50MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11346641
Report Number0009610622-2021-00285
Device Sequence Number16791870
Product Code HWC
UDI-Device Identifier07613327381559
UDI-Public07613327381559
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2361-5050S
Device Catalogue Number23615050S
Device Lot NumberK04164A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR